The Bishop-Phelps-Bollobás modulus for functionals on classical Banach spaces. (English) Zbl 06946442

Summary: In this manuscript, we compute the Bishop-Phelps-Bollobás modulus for functionals in classical Banach spaces, such as Hilbert spaces, spaces of continuous functions \(c_0\) and \(\ell_1\).


47A05 General (adjoints, conjugates, products, inverses, domains, ranges, etc.)
46B20 Geometry and structure of normed linear spaces
Full Text: DOI Euclid


[1] R. M. Aron, Y. S. Choi, S. K. Kim, H. J. Lee, and M. Martín, The Bishop-Phelps-Bollobás of Lindenstrauss properties A and B, Trans. Amer. Math. Soc. 367 (2015), no. 9, 6085–6101. · Zbl 1331.46008
[2] F. J. García-Pacheco and S. Moreno-Pulido, The Bishop-Phelps-Bollobás modulus for operators, Preprint.
[3] F. J. García-Pacheco and J. R. Hill, Geometric characterizations of Hilbert spaces, Canad. Math. Bull. 59 (2016), no. 4, 769–775. · Zbl 1369.46020
[4] M. Chica, V. · Zbl 1308.46021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.